# SDR HEEA0013608

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001105
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 SIDE DROPS TO ZERO.
